It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-11-2011, 04:05 PM   #1
Junior Member
(female)
 
Join Date: May 2003
Posts: 46
kanattoo HB User
Please someone help-major hair loss/not feeling well

For the past week I have had a dull headache and occasional dizzy spells along with loose stools. For the past 3 weeks I have had major hair loss, neck pain and extreme fatigue. What is wrong with me? I don't have insurance so I am hesitant to go to the dr, but if this goes on much longer I will have to. I have long thought that I had a thyroid problem, but have been tested and it was fine. I have had the hair loss on and off for about 3 years, but lately it has been a scary amount, I am shocked I don't have a bald spot. Any ideas? Thank you!: dizzy:

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Please Help! VERY Strange smell from last 2 periods!I am worreid...please help ! hello40 Women's Health 2 03-24-2010 10:18 AM
my mother's hardships tophatdan Women's Health 12 03-11-2010 11:03 PM
Please someone help me, please--it's hormone-related salty Women's Health 5 04-09-2008 09:46 PM
Yeast Infections Please Help me right away daystar91 Women's Health 2 05-03-2006 06:29 PM
weird bumps! SOMEONE HELP PLEASE jilli47 Women's Health 3 02-01-2006 01:01 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:10 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!